Oxycodone Withdrawal Symptoms
Because no two people are alike, withdrawal symptoms may vary from one person to the next. One can feel some physical and mental discomforts that are somewhat bearable while another can go through an excruciating period of pain and discomfort.
Some will need assistance from a Medical Detox Center to make the experience of withdrawal easier, while other people can withdraw from Oxycodone without medical assistance. But Withdrawal from Oxys, especially if long time abuse and high dosage exist will be safer with assisted professional medical Detox or regular detox depending on the individual’s tolerance level. Below is a list of signs and symptoms that can occur during withdrawal of oxycodone;
Early Signs and Symptoms
- Increased respiratory rate
- Tearing or crying
- Runny nose
- Larger than normal pupils
Advanced Signs and Symptoms
- Nausea and vomiting
- Abdominal cramps
- Rapid heartbeat
- Abnormally high blood pressure
- Muscle spasms
- Muscle and bone pain
Professionally Assisted Oxycodone Withdrawal
The fear of withdrawal pain is a strong deterrent to getting clean. Help for Oxycodone withdrawal is available and makes coming off them much easier.
Also, people who have been taking oxy for many years, or use high dosages will find that professional help to assist with Oxycodone withdrawal is easier and safer. OxyContin withdrawal does not necessarily need substitution drugs but should be withdrawal professionally. If not properly treated, symptoms might continue and sometimes re-appear unexpectedly over a period of several months.
If you need help with coming off Oxycodone or with Oxycodone withdrawal call us today for assistance